# SDR SIMA972176

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5367121720402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV-2 INSPECTION TASK CARD ZL-141-GVI-10010-003 MAINTENANCE DISCOVERED WEB BETWEEN FRAME 39 LEFT AND 40 LEFT WAS CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW WEB IAW SRM 51-25-02 AND 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
